Show all

Nurofen Zavance Ibuprofen 200mg Caplets (Pack of 96)

$17.99

Nurofen Zavance Caplets contain sodium ibuprofen, an anti-inflammatory that is absorbed up to twice as fast as standard Nurofen.

Nurofen Zavance relieves pains such as headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu symptoms, arthritic pain, fever, sinus pain.

SKU: 9300711508880 Category: Tag:
Description

Contraindications & Cautions

Always read the label and use only as directed.

Before use seek medical advice if:

You have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
You are taking medication regularly or are 65 years or over
Children suffering from dehydration through diarrhoea and/or vomiting.

Warnings

Keep out of reach of children.

Do not exceed the recommended dose

Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

Product Information
Dosage Information
Reviews (0)

Reviews

There are no reviews yet.

Be the first to review “Nurofen Zavance Ibuprofen 200mg Caplets (Pack of 96)”

Your email address will not be published. Required fields are marked *

Ingredient List

ENQUIRE

1800 200 736